# SDR 2024FA0000494

- Difficulty date: June 22, 2024
- Submitted: July 12, 2024
- Operation: General aviation
- Aircraft: N57941
- Make and model: Boeing E75N1
- Aircraft serial: 751860
- Aircraft time: 1,108 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 75801RWB
- Part serial: STCST00797SE
- Condition: Faulted
- Location: Zone 700
- Part time: 308 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PERFORMED A WHEEL LANDING AS THE TAIL CAME DOWN ONE STRUT WAS DOWN ONE STRUT WAS UP.  THE RESULT WITH DIFFICULTY AND CONTROLLING THE AIRCRAFT ON THE GROUND. LOOSENED THE PACKING NOT SOLVE THE PROBLEM.
